MathSciNet Relay Station
MathSciNet bibliographic data
MR292281 65F99
Dahlquist, Germund; Eisenstat, Stanley C.; Golub, Gene H. Bounds for the error of linear systems of equations using the theory of moments. J. Math. Anal. Appl. 37 (1972), 151–166.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement